# SDR AALA20130731003

- Difficulty date: July 30, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 52,581 hours, 25,965 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: H141000
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: S, G
- Precautionary procedure: A

## Discrepancy

DFW REPEAT ITEM CREW REPORTED AIRCRAFT DID NOT PRESSURIZE & AUTO SPOILER FAIL & STALL INDICATOR FAIL LIGHTS ILLUMINATED.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED S1-12 SWITCH.  SYSTEM GROUND CHECKED  NORMAL.  OPERATION (CLOSED)
